# SDR ASAA2016052816865

- Difficulty date: May 28, 2016
- Submitted: May 31, 2016
- Operation: Air carrier
- Aircraft: N593AS
- Make and model: Boeing 737890
- Aircraft serial: 35107
- Aircraft time: 31,482 hours, 9,659 cycles
- System (JASC): 2230 · Auto Throttle System
- Part: Computer
- Part number: 8221604101
- Part serial: 1RMDT
- Condition: Failed
- Location: Autothrottle
- Part time: 39,133 hours, 12,874 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AUTOTHROTTLE WILL NOT ENGAGE.  ACFT GROUNDED.  ACFT RELEASED IAW MEL 22-4B A/T SYS INOPERATIVE.  A/T INFLT REVIEW SHOWED ON 3 FLTS A TOTAL OF 54 FAULTS OF A/T ENG 28VDC INV 22-31543, SUSPECT LRU FCC-A. PERFORMED FIM 22-31, TASK 802 AND 801. A/T BITE PROCEDURE - A/T CURRENT STATUS TEST GOOD, THROTTLE MOTOR TEST GOOD. DUE TO AMOUNT OF FAULTS, R & R FCC A COMPUTER REF AMM 22-11-33.  OPS CK NORMAL REF SAME MM.  CORRECT SOFTWARE IPC ALREADY LOADED. GROUND VERIFICATION TEST GOOD. A/T CURRENT STATUS TEST GOOD REF AMM 22-31-00. THIS CLEARS MEL 22-4B.
